قالب وردپرس درنا توس
Home / Health / Health officials in Hamilton County sound an alarm overdose

Health officials in Hamilton County sound an alarm overdose



CINCINNATI – Hamilton County officials issued a public health alert on Thursday in response to an increase in overdose.

The number of overdose visits to the hospital's local emergency departments increased, according to Wn Hamilton County Public Health, Heroin Coalition, and the Cincinnati Health Department. Officials also said 911 shipment records from Tuesday confirm the top.

A change in the composition of illegal street drugs is probably behind the top, officials said. For example, an opiate sold as heroin may actually contain stronger drugs such as fentanyl, carfentanil, or other synthetic substances.

Health officials said no one should test drugs or injection devices in the field. Anyone who uses drugs should not be used alone and should avoid mixing drugs including alcohol. If you have an overdose, do not leave the ambulance or the hospital for medical advice, as naloxone may relax before the opioids and you may be overdosed again .com

Those who carry Narcan should, if necessary, carry extra doses and administer multiple doses.

374721116083644 & # 39 ;,

xfbml: true, Version: & # 39; v2.9 & # 39; }); };

(Function (d, s, id) { var js, fjs = d.getElementsByTagName (s) [0]; if (d.getElementById (id)) {return;} js = d.createElement (s); js.id = id; js.src = "http://connect.facebook.net/en_US/sdk.js"; fjs.parentNode.insertBefore (js, fjs); } (Document, & # 39; script & # 39 ;, & # 39; facebook-jssdk & # 39;)));
Source link